No Cover Image

Journal article 735 views

Reducibility of domain representations and Cantor–Weihrauch domain representations / Jens Blanck

Mathematical Structures in Computer Science, Volume: 18, Issue: 06, Pages: 1031 - 1056

Swansea University Author: Jens, Blanck

Full text not available from this repository: check for access using links below.

Abstract

The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain re...

Full description

Published in: Mathematical Structures in Computer Science
ISSN: 0960-1295 1469-8072
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa132
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain representations) and their reductions form a sub-spectrum of all available domain representations.
College: College of Science
Issue: 06
Start Page: 1031
End Page: 1056